# SDR DHLA2008745639

- Difficulty date: September 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FLOORBEAM UPPER CHORD WITH CORROSION AT BS 400 RBL 10.  REPAIRED FLOORBEAM UPPER CHORD AT BS 400 BETWEEN RBL 2 AND RBL 19 IAW B727 SRM 53-10-8 FIG 8.
